In yet another dangerous TikTok challenge, people are now taking massive amounts of over-the-counter medication to see if they can get high. The Benadryl Challenge is now deemed by experts to be extremely dangerous to one’s health.
Teenagers are taking large amounts of Benadryl to "trip” on the medication in hopes of getting high and having hallucinations. The idea behind the TikTok Benadryl Challenge is to demonstrate that, after taking 12 or more of these pills, the person taking them will be able to experience a high that includes hallucinations. The results have been devastating.
While the point of the challenge is, in fact, to take so much of the medication that your start to feel high and hallucinate, doctors do not believe this to be healthy in any way, shape, or form. Health reported, "Benadryl is an anticholinergic drug."
It can cause seizures, coma, even death. This medication "blocks the cholinergic nervous system, which is responsible for saliva production and tear production, and facilitates bodily functions such as urination, heart rate, body temperature, brain function, and eye functioning.”
Diphenhydramine is the active ingredient in many sleeping pills. I took Benadryl for a few days when I had been chewed on by night spiders, or something, and both knee caps were a mushy mess. It was okay until I began to recover, and then it was far too strong for me. I remember how dph made me feel. Not something I'd want to experience again.
I have a strong dislike for TikTok - and I'm really glad the grands are not allowed to use it.
Psalm 121:1-2 I will lift up mine eyes unto the hills, from whence cometh my help. My help cometh from the Lord, which made heaven and earth.